Compare to Aleve Caplets active ingredient. When minor aches and pains hold you back, try an all-day pain reliever like Amazon Basic Care Naproxen Sodium Tablets, 220 mg. This pain reliever and fever reducer is a nonsteroidal anti-inflammatory drug (NSAID) with the strength to last 12 hours. It helps to temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold, and also temporarily reduces fever. For adults and children ages 12 years and older. Gluten free.
STRENGTH TO LAST 12 HOURS: Pain reliever and fever reduction for up to 12 hours so you can get through the day
ACHES AND PAINS: Temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold; also temporarily reduces fever
ALL DAY RELIEF: Amazon Basic Care Naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over
CAPSULE-SHAPED TABLETS: This 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free
If you’re looking for the most recommended *, then this product is a great option. Many good reviews have already proved the quality of this product.
If you would like to know more about this product you can Click Here to Read More About It’s Top Features
If this is a MUST HAVE product, be sure order now to avoid disappointment. This is the lowest price we have found online.
Click Here and order yours right now